default search action
"An Oscillation-free Discontinuous Galerkin Method for Scalar Hyperbolic ..."
Jianfang Lu, Yong Liu, Chi-Wang Shu (2021)
- Jianfang Lu, Yong Liu, Chi-Wang Shu:
An Oscillation-free Discontinuous Galerkin Method for Scalar Hyperbolic Conservation Laws. SIAM J. Numer. Anal. 59(3): 1299-1324 (2021)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.